# SDR CA101108001

- Difficulty date: November 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,150 hours
- Engine: Ge CF348E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 17100186401
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) APPROACH TO RWY05 SLAT FAILURE (SLAT FAIL MSG WHEN FLAP 1 SELECTED), GO AROUND AND LANDED 05 SECOND ATTEMPT, EMERGENCY EQUIPMENT WERE ON STANDBY.  RT SLAT HARNESS W611 AND W612 REPLACED AS PER AMM 27-83-07.  CKS SERVICEABLE, P/N 171-00186-401 (RT SLAT NR 2, W611) AND P/N 171-10232-401 (RT SLAT NR 4, W612).
